Advertisement

Solution differentiability for parametric nonlinear control problems with inequality constraints

  • Helmut Maurer
  • Hans Josef Pesch
Contributed Papers Control Theory
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 197)

Abstract

This paper considers parametric nonlinear control problems subject to mixed control-state constraints. The data perturbations are modeled by a parameter p of a Banach space. Using recent second-order sufficient conditions (SSC) it is shown that the optimal solution and the adjoint multipliers are differentiable functions of the parameter. The proof blends numerical shooting techniques for solving the associated boundary value problem with theoretical methods for obtaining SSC. In a first step, a differentiable family of extremals for the underlying parametric boundary value problem is constructed by assuming the regularity of the shooting matrix. Optimality of this family of extremals can be established in a second step when SSC are imposed.

Key words

Parametric control problems mixed control-state constraints second-order sufficient conditions multipoint boundary value problems shooting techniques Riccati equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BOCK, H.G., Zur numerischen Behandlung zustandsbeschränkter Steuerungs-probleme mit Mehrzielmethode und Homotopierverfahren, ZAMM, Vol. 57, pp. T 266–T 268, 1977.MathSciNetGoogle Scholar
  2. [2]
    DONTCHEV, A.L., HAGER, W.W., POORE, A.B., and YANG, B., Optimality, Stability and Convergence in Nonlinear Control, preprint, June 1992.Google Scholar
  3. [3]
    ITO, K., and KUNISCH, K., Sensitivity Analysis of Solutions to Optimization Problems in Hilbert Spaces with Applications to Optimal Control and Estimation, Journal of Differential Equations, Vol. 99, pp. 1–40, 1992.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    MALANOWSKI, K., Second-Order Conditions and Constraint Qualifications in Stability and Sensitivity Analysis of Solutions to Optimization Problems in Hilbert Spaces, Applied Mathematics and Optimization, Vol. 25, pp. 51–79, 1992.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    MALANOWSKI, K., Regularity of Solutions in Stability Analysis of Optimization and Optimal Control Problems, Working Papers No. 1/93, Systems Research Institute, Polish Academy of Sciences, 1993.Google Scholar
  6. [6]
    MAURER, H., First and Second Order Sufficient Optimality Conditions in Mathematical Programming and Optimal Control, Mathematical Programming Study, Vol. 14, pp. 163–177, 1981.CrossRefzbMATHGoogle Scholar
  7. [7]
    MAURER, H., The Two-Norm Approach for Second-Order Sufficient Conditions in Mathematical Programming and Optimal Control, Preprints “Angewandte Mathematik und Informatik” der Universität Münster, Report No. 6/92-N, 1992.Google Scholar
  8. [8]
    NEUSTADT, L.W., Optimization: A Theory of Necessary Conditions, Princeton University Press, Princeton, 1976.zbMATHGoogle Scholar
  9. [9]
    ORRELL, D., and ZEIDAN, V., Another Jacobi Sufficiency Criterion for Optimal Control with Smooth Constraints, Journal of Optimization Theory and Applications, Vol. 58, pp. 283–300, 1988.CrossRefzbMATHMathSciNetGoogle Scholar
  10. [10]
    PESCH, H.J., Real-Time Computation of Feedback Controls for Constrained Optimal Control Problems, Part 1: Neighbouring Extremals, Optimal Control Applications & Methods, Vol. 10, pp. 129–145, 1989.CrossRefzbMATHMathSciNetGoogle Scholar
  11. [11]
    PESCH, H.J., Real-Time Computation of Feedback Controls for Constrained Optimal Control Problems, Part 2: A Correction Method Based on Multiple Shooting, Optimal Control Applications & Methods, Vol. 10, pp. 147–171, 1989.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    PICKENHAIN, S., Sufficiency Conditions for Weak Local Minima in Multidimensional Optimal Control Problems with Mixed Control — State Restrictions, Zeitschrift für Analysis und ihre Anwendungen, 1992.Google Scholar
  13. [13]
    ZEIDAN, V., Sufficiency Criteria via Focal Points and via Coupled Points, SIAM J. Control and Optimization, Vol. 30, pp. 82–98, 1992.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Helmut Maurer
    • 1
    • 2
  • Hans Josef Pesch
    • 1
    • 2
  1. 1.Institut für Numerische und instrumentelle MathematikWestfälische Wilhelms-Universität MünsterMünsterGermany
  2. 2.Mathematisches InstitutTechnische Universität MünchenMünchenGermany

Personalised recommendations